# SDR 2016F00239

- Difficulty date: November 15, 2016
- Submitted: November 17, 2016
- Operation: General aviation
- Aircraft: N979R
- Make and model: Lear 35A
- Aircraft serial: 35A376
- Aircraft time: 13,765 hours, 11,178 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Disconnected
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT CRUISE AUTOPILOT DISCONNECTED AND AIRCRAFT TRIED TO PITCH UP.
